# SDR SCNA20201201367

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB STA 1016  RBL 24  WL 208.  CORROSION ON AFT CABIN FLOOR SHEAR WEB STA 1016, RBL 24, WL 208.  FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS, IAW SRM 53-70-51-1A-1.  REMOVED AND REPLACED DAMAGED SHEAR WEB, IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5700.
